Email 中文

Faculty > Teaching Professors > WANG Shiquan

WANG Shiquan

Visiting Professor  

  • Brief Biography
  • Research
  • Teaching
  • Published Works

教育背景

1965-1969   University of Alberta数学博士

1961-1965   San Diego State College数学学士


荣誉及获奖

法国国家荣誉军团勋章

加拿大皇家科学院院士

欧洲科学院院士

意大利都灵科学院外籍院士


研究方向

渐进分析、特殊函数


近年资助

2013-2015年国家自然科学基金25万人民币

2004年至今香港研究基金会科研基金(GRC) 235万港币(5个项目)


代表作

1、The Asymptotic Behaviour of (,μβα,)z, Can. J. Math., 21(1969), 1013-1023 (with M. Wyman).

2. On a Laplace Integral Involving Logarithms, SIAM J. Math. Anal., 1(1970), 360-364.

3. Series Expansions of Wzkm,() Involving Parabolic Cylinder Functions, Math. Comp., 25(1971), 783-787 (with E. Rosenbloom).

4. A Generalization of Watson's Lemma, Can. J. Math., 24(1972), 185-208 (with M. Wyman).

5. On Uniform Asymptotic Expansion of Definite Integrals, J. Approx. Theory, 7(1973), 76-86.


工作经历

1994-2015    香港城市大学               讲座教授,数学系主任,副校长

1969-1994    University of Manitoba     Assistant Professor,Full Professor